MathSciNet Relay Station
MathSciNet bibliographic data
MR2333898 (2009e:28010) 28A15 (30D50)
Dubtsov, E. S. Derivatives of regular measures. (Russian) Algebra i Analiz 19 (2007), no. 2, 86--104; translation in St. Petersburg Math. J. 19 (2008), no. 2, 225–238
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement